Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 182, NWS Wichita, KS

July 20, 2015Harvey County, McPherson County, Marion County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 20, 2015, 8:04 PM CDT for Harvey County, McPherson County, Marion County, Kansas. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2015, 8:04 PM CDT (01:04 UTC)
Expired
Jul 20, 2015, 9:00 PM CDT
In force
56 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harvey County, KS, Marion County, KS, McPherson County, KS

The radar

The Wichita radar (KICT), 59 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 8:20 PM CDTHAIL 12 Nw Goessel, KS
Jul 20, 8:25 PM CDTHAIL 0.75Goessel, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 1.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1564 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1564 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1231 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WUUS53 KICT 210104
SVRICT
KSC079-113-115-210200-
/O.NEW.KICT.SV.W.0182.150721T0104Z-150721T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
804 PM CDT MON JUL 20 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN MARION COUNTY IN CENTRAL KANSAS...
  SOUTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...

* UNTIL 900 PM CDT

* AT 804 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOESSEL...OR
  6 MILES NORTHEAST OF MOUNDRIDGE...MOVING EAST AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HESSTON...HILLSBORO...MOUNDRIDGE...GOESSEL AND WALTON. 

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 36 AND 56.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3808 9760 3833 9762 3834 9720 3809 9719
TIME...MOT...LOC 0104Z 266DEG 6KT 3825 9742 

HAIL...1.00IN
WIND...60MPH
 
$$

HOWERTON
4 follow-up statements
129 
WWUS53 KICT 210117
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
817 PM CDT MON JUL 20 2015

KSC079-113-115-210200-
/O.CON.KICT.SV.W.0182.000000T0000Z-150721T0200Z/
HARVEY KS-MARION KS-MCPHERSON KS-
817 PM CDT MON JUL 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN HARVEY...SOUTHWESTERN MARION AND SOUTHEASTERN
MCPHERSON COUNTIES...

AT 816 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GOESSEL...OR 8
MILES NORTHEAST OF HESSTON...MOVING EAST AT 5 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HESSTON...HILLSBORO...MOUNDRIDGE...GOESSEL AND WALTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
WICHITA.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3808 9756 3833 9760 3834 9720 3809 9719
TIME...MOT...LOC 0116Z 266DEG 6KT 3825 9736 

HAIL...1.00IN
WIND...60MPH
 
$$

HOWERTON
400 
WWUS53 KICT 210143
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
843 PM CDT MON JUL 20 2015

KSC079-113-115-210200-
/O.CON.KICT.SV.W.0182.000000T0000Z-150721T0200Z/
HARVEY KS-MARION KS-MCPHERSON KS-
843 PM CDT MON JUL 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN HARVEY...SOUTHWESTERN MARION AND SOUTHEASTERN
MCPHERSON COUNTIES...

AT 842 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOESSEL...OR 7
MILES SOUTHWEST OF HILLSBORO...MOVING NORTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HILLSBORO...GOESSEL AND WALTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
WICHITA.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO 
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. 

&&

LAT...LON 3833 9751 3834 9720 3809 9719 3817 9741
TIME...MOT...LOC 0142Z 233DEG 7KT 3829 9731 

HAIL...0.75IN
WIND...60MPH
 
$$

HOWERTON
086 
WWUS53 KICT 210150
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
850 PM CDT MON JUL 20 2015

KSC079-210159-
/O.CAN.KICT.SV.W.0182.000000T0000Z-150721T0200Z/
HARVEY KS-
850 PM CDT MON JUL 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARVEY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3833 9746 3834 9720 3818 9719 3818 9741
TIME...MOT...LOC 0149Z 233DEG 7KT 3830 9730 

$$

KSC113-115-210200-
/O.CON.KICT.SV.W.0182.000000T0000Z-150721T0200Z/
MARION KS-MCPHERSON KS-
850 PM CDT MON JUL 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN MARION AND SOUTHEASTERN MCPHERSON COUNTIES...

AT 849 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOESSEL...OR 6
MILES SOUTHWEST OF HILLSBORO...MOVING NORTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HILLSBORO AND GOESSEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
WICHITA.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3833 9746 3834 9720 3818 9719 3818 9741
TIME...MOT...LOC 0149Z 233DEG 7KT 3830 9730 

HAIL...0.75IN
WIND...60MPH
 
$$

HOWERTON
661 
WWUS53 KICT 210157
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
857 PM CDT MON JUL 20 2015

KSC113-115-210206-
/O.EXP.KICT.SV.W.0182.000000T0000Z-150721T0200Z/
MARION KS-MCPHERSON KS-
857 PM CDT MON JUL 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MARION AND
SOUTHEASTERN MCPHERSON COUNTIES WILL EXPIRE AT 900 PM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN 
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3833 9746 3834 9720 3818 9719 3818 9741
TIME...MOT...LOC 0153Z 266DEG 6KT 3830 9730 

$$

HOWERTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:28 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jul 20, 6:28 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
628 PM CDT MON JUL 20 2015

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 303 PM CDT MON JUL 20 2015

THIS EVENING: MAIN SYNOPTIC FRONT HAS PUSHED SOUTH INTO CENTRAL
OK AT THIS TIME....WITH SOME REMNANT MID LEVEL CLOUDINESS ACROSS
MOST OF THE SOUTHERN HALF OF KS. ON THE NORTH SIDE OF THIS
BOUNDARY SLIGHTLY COOLER AND DRIER AIR HAS PUSHED SOUTH ACROSS
MUCH OF THE FORECAST AREA.

LATEST MESO-ANALYSIS SHOWS SOME HIGHER SBCAPE VALUES STILL OVER
AREAS SOUTHEAST OF THE KS TURNPIKE...THIS IS ALONG A REMNANT PORTION
OF THE SURFACE BOUNDARY.  THIS AREA IS WEAKLY CAPPED...SO THINK AN
ISOLATED STORM MAY DEVELOP FOR AREAS EAST OF THE KS TURNPIKE LATE
THIS AFTERNOON.  THINK THIS CHANCE IS HIGHLY CONDITIONAL...AND THINK
CHANCE DIMINISHES COMPLETELY AFTER SUNSET.

FOR TONIGHT...WEAK UPSLOPE FLOW ON THE NORTHERN SIDE OF THIS
BOUNDARY...WILL POOL MOISTURE ACROSS SW KS LATE THIS EVENING AND
OVERNIGHT...WHERE THE MONSOONAL MOISTURE IS THE HIGHEST. THINK THERE
IS A SMALL CHANCE OF CONVECTION DEVELOPING LATE TONIGHT IN THIS
UPSLOPE FLOW REGIME.  IF ANY CONVECTION CAN GET GOING IN THIS AREA
TONIGHT...IT WILL SLOWLY MAKE ITS WAY TOWARDS SOUTH CENTRAL KS BY
TUE MORNING.  SO WILL KEEP SOME LOW POPS ACROSS SRN KS FOR LATE
TONIGHT INTO TUE MORNING.

TUE: BOTH THE NAM/WRF AND GFS SHOW AN MCV ASSOCIATED WITH ANY
REMNANT CONVECTION IS EXPECTED TO SPIN ACROSS SRN KS/NRN OK FOR
THE DAYTIME HOURS ON TUE. AS DIURNAL HEATING INCREASES..THINK A
FEW SHOWERS/STORMS MAY DEVELOP ACROSS SRN KS...AS AFTERNOON
HEATING IS MAXIMIZED. BUT CHANCE WILL REMAIN SMALL WITH SEASONAL
TYPE CONDITIONS ELSEWHERE.

TUE NIGHT-WED:  COULD SEE THE SAME NIGHTTIME CONVECTION SCENARIO
PLAY OUT FOR TUE EVENING/NIGHT AS WELL...AS 850-700H MOISTURE
TRANSPORT INCREASES AGAIN ACROSS SW KS.  COULD SEE THE CONVECTION
BECOME A LITTLE MORE WIDESPREAD FOR TUE NIGHT ACROSS SW KS AND FOR
AREAS WEST OF THE I-135 AS THIS MOISTURE TRANSPORT INCREASES AND
VEERS EAST AS ANOTHER WEAK SHORTWAVE MOVES EAST ACROSS THE AREA.

MODELS SIMILAR IN PUSHING THE SYNOPTIC FRONT BACK TO THE NORTH AS A
WARM FRONT FOR THE DAYTIME HOURS ON WED. LOW LEVEL WARM ADVECTION
AND MOISTURE ADVECTION WILL INCREASE ACROSS MOST OF THE FORECAST
AREA FOR THE DAYTIME WED...WHICH WILL LEAD TO A CHANCE OF SHOWERS
AND THUNDERSTORMS FOR MOST LOCATIONS AS THIS WARM FRONT PUSHES NORTH
INTO NORTHERN KS.  WILL GO WITH A SOLID CHANCE POP...FOR THIS
MOISTURE INCREASES.  THIS LOOKS THE BEST CHANCE FOR WIDESPREAD
PRECIP FOR MOST AREAS THIS WEEK.

KETCHAM

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 303 PM CDT MON JUL 20 2015

THE ZONAL FLOW PATTERN LOOKS TO COME TO AN END FOR THE END OF THE
WEEK...AS THE TROPICAL RIDGE BEGINS TO BUILD BACK ACROSS THE PLAINS.
THIS WILL LEAD TO WARMER TEMPS FOR THU AND ESPECIALLY FOR FRI AND
SAT...WITH MAX TEMPS AGAIN PUSHING BACK INTO THE UPPER 90S.  AS THIS
WARMER AIR BUILDS BACK IN...THE CHANCES OF SHOWERS AND THUNDERSTORMS
WILL SHIFT BACK TO THE NORTH-NORTHEAST OF THE AREA...POSSIBLY
SKIRTING PORTIONS OF CENTRAL KS AND TO THE NORTHEAST EDGE OF THE
FORECAST AREA.

KETCHAM

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 625 PM CDT MON JUL 20 2015

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING HOURS
ACROSS SOUTH CENTRAL KANSAS. OTHERWISE A FRONTAL BOUNDARY WILL
CONTINUE TO PUSH SOUTHWARD INTO OKLAHOMA FOR TONIGHT WITH
NORTHERLY WINDS IN ITS WAKE. THE WINDS WILL VEER AROUND TO THE
EAST AND SOUTHEAST BY TUESDAY AFTERNOON.

JAKUB

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    72  85  69  87 /  40  40  40  50
HUTCHINSON      69  86  67  87 /  30  30  40  50
NEWTON          68  84  67  85 /  30  30  30  50
ELDORADO        70  84  67  86 /  30  30  30  50
WINFIELD-KWLD   72  84  69  87 /  50  40  50  50
RUSSELL         64  86  66  86 /  10  30  50  40
GREAT BEND      66  85  67  85 /  20  30  50  50
SALINA          68  87  67  86 /  20  20  30  50
MCPHERSON       67  86  67  86 /  20  30  30  50
COFFEYVILLE     74  84  70  86 /  60  40  40  50
CHANUTE         71  83  68  84 /  40  20  20  50
IOLA            71  83  67  83 /  40  20  20  50
PARSONS-KPPF    72  84  69  85 /  50  30  30  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 20, 7:51 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
751 PM CDT MON JUL 20 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-220100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
751 PM CDT MON JUL 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE LATE EVENING
HOURS ACROSS MAINLY SOUTH CENTRAL KANSAS. A FEW STRONG STORMS
COULD PRODUCE GUSTY WINDS TO AROUND 50 MPH AND BRIEF HEAVY
DOWNPOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS REMAIN POSSIBLE FOR ALL AREAS FROM TUESDAY THROUGH
WEDNESDAY NIGHT. THE BETTER CHANCES OF THUNDERSTORMS SHOULD OCCUR
ACROSS FAR SOUTHERN KANSAS ON TUESDAY THEN SPREAD SLOWLY NORTHEAST
ACROSS THE REMAINING AREAS TUESDAY NIGHT AND WEDNESDAY. NICKEL-
SIZED HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE AS WELL AS VERY
HEAVY RAINS. SEVERE CHANCES MAY INCREASE FOR WEDNESDAY AFTERNOON
ACROSS SOUTH CENTRAL KANSAS WITH LARGE HAIL AND DAMAGING WINDS
THE MAIN CONCERNS.

HEAT INDICES FROM 100 TO 104 ARE LIKELY FOR MOST AREAS EACH
AFTERNOON FROM THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Jul 20, 6:33 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
633 PM CDT MON JUL 20 2015

KSZ083-210000-
SEDGWICK KS-
633 PM CDT MON JUL 20 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 700 PM CDT

* AT 632 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR BENTLEY...OR NEAR MOUNT HOPE...
  MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...VALLEY CENTER...MAIZE...SEDGWICK...COLWICH...MOUNT
  HOPE...ANDALE AND BENTLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3785 9770 3791 9770 3791 9735 3774 9742
      3773 9769
TIME...MOT...LOC 2332Z 308DEG 20KT 3785 9758

HOWERTON

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 9:49 PM CDTSpecial Weather StatementICTKingman26 min
Jul 20, 11:30 PM CDTSpecial Weather StatementICTKingman2 hr
Jul 20, 11:53 PM CDTSpecial Weather StatementICTSedgwick112 min
Jul 21, 12:59 AM CDTAreal Flood WarningICTButler5 hr
Jul 21, 3:34 AM CDTAreal Flood WarningICTChautauqua6 hr
Jul 21, 3:50 AM CDTSpecial Weather StatementICTButler25 min
Jul 21, 4:32 AM CDTSpecial Weather StatementICTElk28 min
Jul 21, 5:32 AM CDTAreal Flood WarningICTElk5 hr
Jul 21, 6:41 AM CDTSpecial Weather StatementICTWilson34 min
Jul 21, 6:55 AM CDTAreal Flood WarningICTMontgomery, Wilson5 hr
Jul 21, 7:14 AM CDTSpecial Weather StatementICTHarper31 min
Jul 21, 7:35 AM CDTAreal Flood WarningICTHarper5 hr
Jul 21, 3:25 PM CDTAreal Flood WarningICTSedgwick5 hr
Jul 21, 4:12 PM CDTSpecial Weather StatementICTHarvey33 min
Jul 21, 4:18 PM CDTAreal Flood WarningICTSedgwick5 hr
Jul 21, 4:26 PM CDTAreal Flood WarningICTHarvey, Reno, Sedgwick5 hr
Jul 21, 4:38 PM CDTFlash Flood WarningICTSedgwick4 hr
Jul 21, 5:19 PM CDTSpecial Weather StatementICTCowley26 min
Jul 21, 5:47 PM CDTSpecial Weather StatementICTCowley28 min
Jul 21, 6:18 PM CDTSpecial Weather StatementICTElk27 min
Jul 21, 6:46 PM CDTSpecial Weather StatementICTElk29 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.